# SDR 03FDEA01230

- Difficulty date: August 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310
- Aircraft serial: 349
- Aircraft time: 39,791 hours, 16,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION STARTED CLIMBING OUT AT FL22.5 2CD A330 KIAS. ENGINE DATA N1-104.1   2C104.23A EGT 832 2C 841 3A  VIBES 0.62C+0.2 3A N2 VIBES 2.0 2C0.4. VIBRATION REMAINED THROUGHOUT FLIGHT UNTIL DESCENDING PAST FT.VIBRATION WOULD DECREASE AS POWER WAS REMOVED BUT CAME BACK AS POWER WAS REAPPLIED. ACFT SLOWED FIRST TO .78 MACH  2C THEN TO 275 KIAS NO HELP.  ALL FLIGHT CONTROLS APPEARED OK EXCEPT STAB APPEARED TO VIBRATE VERY SLIGHTLY UP AND DOWN CHANGING AUTOPILOTS DID NOT HELP.
